Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello, am akanksha and am a student and ncc cadet. After camp my skin become dark and face has dark patches how I reduce this plzz help me because my mom said you will do home remedies I try but nothing show benefit. Plzz tell me medicine how skin whitening.

1 Doctor Answered
Hello, am akanksha and am a student and ncc cadet. After ...
After out door activities, face has a tendency to become dark due to a process called as tanning caused by harsh sunlight. Kindly use a good sunscreen with an spf value of at least 25 for good relief. Also use a face wash containing glycolic acid for help.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.